# SDR UPS08152607

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT TEST FAILED.  REMOVED AND REPLACED LAV EMERGENCY LIGHT BULB IAW A300 MM 33-51-21-04.  OPS CHECKS NORMAL.
